# SDR KCSA09017

- Difficulty date: April 22, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 88,702 hours, 21,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 484
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK FOUND MID EMERGENCY LIGHTS OUT, UPPER DECK.  REMOVED AND REPLACED MID BATTERY UPPER DECK AND OPS CHECKED NORMAL PER B747 MM 33-51-00.
